Please use this identifier to cite or link to this item:
Title: Quantum Weyl group and multiplicative formula for the R-matrix of a simple Lie algebra
Authors: Levendorskii, SZ
Soibel'man, YS
First Published: Apr-1991
Citation: FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, 1991, 25 (2), pp. 143-145
DOI Link: 10.1007/BF01079599
ISSN: 0016-2663
eISSN: 1573-8485
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.